Preemptive scheduling on identical parallel machines subject to deadlines


Azizoglu M.

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.148, no.1, pp.205-210, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 148 Issue: 1
  • Publication Date: 2003
  • Doi Number: 10.1016/s0377-2217(02)00374-0
  • Title of Journal : EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
  • Page Numbers: pp.205-210

Abstract

We consider the problem of scheduling n preemptive jobs with deadlines on in identical parallel machines so as to minimize total completion time. We show that the problem is polynomially solvable when the processing times and deadlines are agreeable. (C) 2002 Elsevier Science B.V. All rights reserved.